Some properties of a generalized two-error components matrix (problem 01.5.1)

J.R. Magnus, F.J.G.M. Klaassen

Research output: Contribution to journalArticleScientificpeer-review

397 Downloads (Pure)
Original languageEnglish
Pages (from-to)1025-1025
Number of pages1
JournalEconometric Theory
Volume17
Publication statusPublished - 2001

Cite this

Magnus, J. R., & Klaassen, F. J. G. M. (2001). Some properties of a generalized two-error components matrix (problem 01.5.1). Econometric Theory, 17, 1025-1025.
Magnus, J.R. ; Klaassen, F.J.G.M. / Some properties of a generalized two-error components matrix (problem 01.5.1). In: Econometric Theory. 2001 ; Vol. 17. pp. 1025-1025.
@article{d0333592b1c14294bcf5bebcfb39d7c5,
title = "Some properties of a generalized two-error components matrix (problem 01.5.1)",
author = "J.R. Magnus and F.J.G.M. Klaassen",
note = "Pagination: 1",
year = "2001",
language = "English",
volume = "17",
pages = "1025--1025",
journal = "Econometric Theory",
issn = "0266-4666",
publisher = "CAMBRIDGE UNIV PRESS",

}

Some properties of a generalized two-error components matrix (problem 01.5.1). / Magnus, J.R.; Klaassen, F.J.G.M.

In: Econometric Theory, Vol. 17, 2001, p. 1025-1025.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - Some properties of a generalized two-error components matrix (problem 01.5.1)

AU - Magnus, J.R.

AU - Klaassen, F.J.G.M.

N1 - Pagination: 1

PY - 2001

Y1 - 2001

M3 - Article

VL - 17

SP - 1025

EP - 1025

JO - Econometric Theory

JF - Econometric Theory

SN - 0266-4666

ER -